Friday, January 1, 2010

Now That We Have It ALL Figured Out -It will be a Happier 2010!

The other day, Brian and I were watching TV in our bedroom.
My favorite commercial has got to be for Flomax, or maybe Cialis.
But my seocnd favorite commercial is for Chantix.

While watching the Chantix commerical, they read the usual disclaimer including adverse side effects.
All of a sudden, Brian sat straight up in bed and said, "Oh my gosh, I must be taking Chantix.  I have all of those symptoms."

THAT explains a lot.....except that he isn't on Chantix.
But still........he DOES have the side effects.

"Stop using this medication and call your doctor at once if you have any mood or behavior changes, or if you feel agitated, hostile, depressed, or have thoughts about suicide or hurting yourself others.

Your family or other caregivers should also be alert to changes in your mood or behavior.

Less serious Chantix side effects may include:
* nausea(may persist for several months) ; - ummm nope,
* stomach pain, indigestion, vomiting, constipation, gas; - Check!
* weakness, itred feeling; - Check!
* increased appetite; - Check!
* unpleasant taste in your mouth; - nope
* headache; nope
* sleep problems (insomnia) or unusual dreams. Double Check!

It's so nice to have an explanation for all of his crazy symptoms.
We both feel so much better.

But I'm left wondering what it all means.
Should he start taking Chantix and hope that the adverse reactions of the drug react with the adverse reactions to life; creating a double negative of euphoria?

Should he give into his agitated/ hostile thoughts and start eliminating people?

Should he file a lawsuit against the makers of Chantix?

Should he start smoking?

Some of these questions might be better answered after he completes his first week teaching Early Morning Seminary (Bible study to 30 high school freshmen at 6 am).

Maybe I should look up the side effects for Oxycontin.
I gotta feeling!

5 comments:

Melissa said...

Wait a second. How can he teach early morning seminary? Is this a permanent thing. He already has another calling, you know.

Rachael said...

I must be a doctor, because as soon as I read Brian's symptoms, I had him diagnosed as an early morning seminary teacher. Sorry . . . er . . congratulations?!

Stacy said...

Wow. Do you plan to just sit back and laugh at him? Or will you be all supportive and stuff?

And speaking of Chantix, the thing that struck me about that commercial was that "it's not your fault" that you can't quit smoking. Really? Is it my imagination or is *nothing* ever *anyone's* fault? Or is this just another blog post I should put on my own blog.

Raven said...

LOL you crack me up.

kys said...

LOL! Your site looks so cute. I love the makeover.

I hope you and your family have an awesome 2010!